AllegraÂ® Non-Drowsy Original Prescription Strength Allergy Indoor and Outdoor Allergies Tablets. Fexofenadine HCl tablet 180mg/antihistamine. 24 hour. Relief of: Runny nose. Sneezing. Itchy, watery eyes. Itchy nose or throat. 45
Active Ingredient (in each Tablet) - Fexofenadine HCl 180mg - Purpose - Antihistamine. Inactive Ingredients: Colloidal Silicone Dioxide, Croscarmellose Sodium, Hypromellose, Iron Oxide Blends, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Pregelatinized Starch, Titanium Dioxide.
Adults and children 12 years of age and over - take one 180 mg tablet with water once a day; do not take more than 1 tablet in 24 hours. Children under 12 years of age - do not use. Adults 65 years of age and older - ask a doctor. Consumers with kidney disease - ask a doctor. Other information: Safety sealed: do not use if carton is opened or if printed foil inner seal on bottle is torn or missing. Store between 20 degrees and 25 degrees C (68 degrees and 77 degrees F). Protect from excessive moisture.
Always refer to the actual package for the most accurate information